Translator Disclaimer
June 2009 Division on a complex space with arbitrary singularities
Michał Jasiczak
Funct. Approx. Comment. Math. 40(2): 327-339 (June 2009). DOI: 10.7169/facm/1246454034

Abstract

We study a division problem for holomorphic functions that vanish to sufficiently high order near the singularity of a singular complex space.

Citation

Download Citation

Michał Jasiczak. "Division on a complex space with arbitrary singularities." Funct. Approx. Comment. Math. 40 (2) 327 - 339, June 2009. https://doi.org/10.7169/facm/1246454034

Information

Published: June 2009
First available in Project Euclid: 1 July 2009

zbMATH: 1183.32011
MathSciNet: MR2543561
Digital Object Identifier: 10.7169/facm/1246454034

Subjects:
Primary: 32B10
Secondary: 14C30, 32J25, 32W05

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.40 • No. 2 • June 2009
Back to Top